Thanks Maire, helpful to know what you did. I may have a chat with my GP. I also had no node involvement, but both Her2+ and ER 8/8 so it is a concern. I would like to know which, if any, causes reactions though.
I was given mixed advice on when to start Tamoxifen so just made up my own mind. I waitied till I finished Rads and had had a holiday. I then started Tamoxifen on my return from holiday. I wanted to be clear on what was causing any potential side effects. I only started to feel under the weather recently so am fairly convinced it's the Tamoxifen. Have been getting herceptin for a while with no obvious side effects.
Could anyone comment on whether they started Tamoxifen at the same time as Herceptin. having just finshed chemo, I am being prescribed Tamoxifen in a few weeks, as well as the loading dose of Herceptin at the end of July, followed by rads starting on 5th August. Am a bit concerned to start the two drugs together, and am considering whehter to delay tamoxifen a few weeks. Any comments?
I had my breast reconstruction on the 4th of june 2013 i am due to start my treatment of tamoxifen on the 2nd of July 2013 i was also offerd a course of chemo but have declined as the odds combined do not add anything. I have no idea what to expect and am just trying to get through each day. I wish you all the very best and hope that all goes well for you.
i didnt start on tamoxifen until i finished chemo, It was given to me at same time i started radiotherapy .
Hope this helps! Do you know what treatment your having after your mx?
big hugs to you!